# SDR UALA2011050402182

- Difficulty date: May 3, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 61,884 hours, 9,059 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 28
- Condition: Failed
- Location: Satcom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM SYS FAILS OR NO BUSS ACTIVITY.   REPLACED SDU IAW AMM, SYS CHECKED GOOD.
